It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Wellbutrin SR side effects

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-17-2008, 08:32 PM   #1
    purplelover27
    Newbie
    (female)
     
    purplelover27's Avatar
     
    Join Date: May 2008
    Location: Michigan, United States
    Posts: 2
    purplelover27 HB User
    Question Wellbutrin SR side effects

    Hello everyone, I'm very new to this so hang in there w/ me as I struggle to get this out.

    I recently (1 week ago) switched from Lexapro to Wellbutrin SR. I'm taking 150 mgs daily...I take two pills a day. I have been experiencing some side effects but only after I've taken the second dose of the day. The side effects I'm experiencing are stomach pain, diarrhea, sleepiness, headache, nausea...etc. Its also very strange because I have these symptoms and then maybe an hour or two later I am full of energy. The side effects I've read about (for the most part) are racing heart, dizziness, and being more irritable. I'm not having any of those symptoms at all.

    Has anyone else experienced these side effects? Should I not take the second dose for a while so my body can adjust? Any feedback on this would be GREAT!

     
    Sponsors Lightbulb
       
    Old 02-26-2010, 09:55 PM   #2
    hmj211
    Junior Member
    (female)
     
    hmj211's Avatar
     
    Join Date: Jan 2010
    Posts: 33
    hmj211 HB User
    Re: Wellbutrin SR side effects

    I actually came to the board to post that I have been feeling ALL of those symptoms--racing heart, additional irritability, exhausted anger. Some of it is situational, but it might be the drugs. Whatever it is, they seem to be making things worse.

    I'm on 50 mg of sertraline (generic for Zoloft) and for the past two or three weeks have added 150 budeprion SR (generic for Wellbutrin). If you're not experiencing anything now you might try a higher dose. Bring up your concerns to your doctor first. If you're really worried.

     
    Old 02-26-2010, 11:33 PM   #3
    mmKay
    Member
    (female)
     
    mmKay's Avatar
     
    Join Date: Feb 2010
    Location: USA
    Posts: 68
    mmKay HB User
    Re: Wellbutrin SR side effects

    Quote:
    Originally Posted by purplelover27 View Post
    Hello everyone, I'm very new to this so hang in there w/ me as I struggle to get this out.

    I recently (1 week ago) switched from Lexapro to Wellbutrin SR. I'm taking 150 mgs daily...I take two pills a day. I have been experiencing some side effects but only after I've taken the second dose of the day. The side effects I'm experiencing are stomach pain, diarrhea, sleepiness, headache, nausea...etc. Its also very strange because I have these symptoms and then maybe an hour or two later I am full of energy. The side effects I've read about (for the most part) are racing heart, dizziness, and being more irritable. I'm not having any of those symptoms at all.

    Has anyone else experienced these side effects? Should I not take the second dose for a while so my body can adjust? Any feedback on this would be GREAT!
    I started out Wellbutrin SR with just 1 dose in the morning and when the doctor saw that I was doing fine he said to start taking the second dose in the evening. I didn't have any problems when I added the second dose so you should ask your doctor if you can take just 150 mg until your body gets used to it. Now my doctor gave me Wellbutrin XL so that I only have to take one pill in the morning, you could ask for that instead.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Wellbutrin stopping only on for a few days ninip Depression 3 05-08-2010 04:25 PM
    Wellbutrin experiences? attheendofmyrope Depression 21 01-30-2008 03:15 PM
    Adjunct to Wellbutrin? dannaB Depression 8 04-03-2007 04:43 PM
    Okay, upping the Wellbutrin jnellywest Depression 4 03-03-2005 09:41 AM
    Wellbutrin Question??? foreverangel143 Depression 5 01-01-2005 02:14 PM
    switching from wellbutrin to straterra, what to expect, etc? orange Depression 6 04-04-2004 09:17 PM
    Wellbutrin: which dosage?/what side-effects? koolstof Depression 1 12-15-2003 10:41 AM
    Wellbutrin or Lexapro? inspirations Depression 4 12-10-2003 01:07 PM
    Remeron, Klonopin, Wellbutrin combo scatterbrain Depression 5 10-20-2003 04:32 PM
    Stupid question about Wellbutrin.. AnotherOne Depression 14 11-16-2002 08:03 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 11:16 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!